MENU

You are here

Publications

Export 1502 results:
2001
Guzzetti D. Inverse Problem and Monodromy Data for Three-Dimensional Frobenius Manifolds. Mathematical Physics, Analysis and Geometry 4: 245–291, 2001. 2001 .
Falqui G. Lax representation and Poisson geometry of the Kowalevski top. J. Phys. A 34 (2001) 2077-2085 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3244
Bertola M, Gouthier D. Lie triple systems and warped products. Rend. Mat. Appl. (7). 2001 ;21:275–293.
Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Ann. I. H. Poincare - An., 2001, 18, 403 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1479
Dal Maso G, Skrypnik IV. A monotonicity approach to nonlinear Dirichlet problems in perforated domains. Adv. Math. Sci. Appl. 11 (2001) 721-751 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1555
Boscain U, Piccoli B. Morse properties for the minimum time function on 2-D manifolds. J. Dynam. Control Systems 7 (2001), no. 3, 385--423 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1541
Bruzzo U, Fucito F, Tanzini A, Travaglini G. On the Multi-Instanton Measure for Super Yang-Mills Theories. Nuclear Phys. B 611 (2001), no. 1-3, 205--226. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1531
Malchiodi A. Multiple positive solutions of some elliptic equations in \\\\bold R\\\\sp N. Nonlinear Anal. 43 (2001) 159-172 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3094
Ambrosetti A, Malchiodi A, Secchi S. Multiplicity results for some nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. An., 2001, 159, 253 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1564
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345
Falqui G, Reina C, Zampa A. A note on the super Krichever map. J. Geom. Phys. 37 (2001), no. 1-2, 169-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1494
Negri M. Numerical Methods for Free-Discontinuity Problems Based on Approximations by Γ-Convergence. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5399
Negri M, Paolini M. Numerical minimization of the Mumford-Shah functional. Calcolo, 2001, 38, 67 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1461
Mazzocco M. Picard and Chazy solutions to the Painlevé VI equation. Math. Ann. 321 (2001) 157-195 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3118
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
Jenssen HK, Sinestrari C. On the spreading of characteristics for non-convex conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 909-925 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3265
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Baiti P, LeFloch PG, Piccoli B. Uniqueness of classical and nonclassical solutions for nonlinear hyperbolic systems. J. Differential Equations 172 (2001) 59-82 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3113
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
2002
Mercier J-M, Piccoli B. Admissible Riemann solvers for genuinely nonlinear P-systems of mixed type. J. Differ. Equations, 2002, 180, 395 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1491
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .

Pages

Sign in